Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 9, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 11, 2007, 9:21 PM MST for 4 counties in Arizona. It took effect at Apr 12, 2007, 3:00 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2007, 9:21 PM MST (04:21 UTC)
- In effect from
- Apr 12, 2007, 3:00 AM MST
- Expired
- Apr 12, 2007, 6:09 PM MST
- In force
- 15 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 81 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 4.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2849 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 120421 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 921 PM MST WED APR 11 2007 ...STRONG WINDS THURSDAY FOR PORTIONS OF EAST CENTRAL ARIZONA... .A STRONG PACIFIC WEATHER SYSTEM AND COLD FRONT WILL PUSH ACROSS NORTHERN ARIZONA THURSDAY PRODUCING SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH...MAINLY FOR AREAS EAST OF FLAGSTAFF. AZZ015-121230- /O.NEW.KFGZ.WI.Y.0009.070412T1000Z-070412T1800Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK 921 PM MST WED APR 11 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM MST THURSDAY. THE AFFECTED AREA WOULD BE ALONG THE EAST SIDE OF THE SAN FRANCISCO PEAKS AND EAST OF MOUNT ELDEN...INCLUDING EAST FLAGSTAFF...DONEY PARK...COSNINO...WINONA...AND SUNSET CRATER NATIONAL MONUMENT. AN APPROACHING PACIFIC WEATHER SYSTEM WILL HELP PRODUCE STRONG WINDS EAST OF THE SAN FRANCISCO PEAKS THIS THURSDAY MORNING. EXPECT STRONG SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH TO DEVELOP DURING THE PREDAWN HOURS THURSDAY AND CONTINUE WELL INTO THURSDAY MORNING BEFORE DECREASING. AREAS OF BLOWING DUST CAN BE EXPECTED AS WELL. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORIST SHOULD EXERCISE CAUTION ALONG HIGHWAY 89 THROUGH DONEY PARK...AND OTHER AREA ROADS JUST TO THE EAST OF THE PEAKS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011>014-016>018-040-121230- /O.NEW.KFGZ.WI.Y.0009.070412T1800Z-070413T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 921 PM MST WED APR 11 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY. AN APPROACHING PACIFIC STORM SYSTEM AND COLD FRONT WILL HELP TO PRODUCE STRONG AND GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH BY THURSDAY AFTERNOON. EXPECT AREAS OF BLOWING DUST AND SAND REDUCING VISIBILITY AT TIMES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORIST SHOULD EXERCISE CAUTION ALONG INTERSTATE 40 BETWEEN WINONA AND THE NEW MEXICO BORDER...AND OTHER AREA ROADS IN EASTERN COCONINO COUNTY...AND CENTRAL AND SOUTHERN APACHE COUNTIES...AND NORTHERN GILA COUNTY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
4 follow-up statements
000 WWUS75 KFGZ 121202 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 502 AM MST THU APR 12 2007 ...STRONG WINDS THURSDAY FOR PORTIONS OF EAST CENTRAL ARIZONA... .A STRONG PACIFIC WEATHER SYSTEM AND COLD FRONT WILL PUSH ACROSS NORTHERN ARIZONA TODAY...PRODUCING SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH...MAINLY FOR AREAS EAST OF FLAGSTAFF. AZZ015-121800- /O.CON.KFGZ.WI.Y.0009.000000T0000Z-070412T1800Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK 502 AM MST THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR AREAS EAST OF THE SAN FRANCISCO PEAKS AND MOUNT ELDEN... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE AFFECTED AREA IS EAST OF THE SAN FRANCISCO PEAKS AND MOUNT ELDEN...INCLUDING EAST FLAGSTAFF...DONEY PARK...COSNINO...WINONA...AND SUNSET CRATER NATIONAL MONUMENT AS WELL AS HIGHWAY 89 FROM EAST FLAGSTAFF TO GRAY MOUNTAIN. AN APPROACHING PACIFIC STORM SYSTEM WILL PRODUCE STRONG WINDS EAST OF THE SAN FRANCISCO PEAKS THIS MORNING. EXPECT WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH TO DEVELOP AND CONTINUE THROUGH LATE MORNING. AREAS OF BLOWING DUST CAN BE EXPECTED AS WELL. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011>014-016>018-040-122015- /O.CON.KFGZ.WI.Y.0009.070412T1800Z-070413T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 502 AM MST THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. AN APPROACHING PACIFIC STORM SYSTEM AND COLD FRONT WILL PRODUCE STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH BY THURSDAY AFTERNOON. EXPECT AREAS OF BLOWING DUST AND SAND REDUCING VISIBILITY AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 121736 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1036 AM MST THU APR 12 2007 ...STRONG WINDS TODAY FOR PORTIONS OF EAST CENTRAL ARIZONA... .A STRONG PACIFIC WEATHER SYSTEM AND COLD FRONT WILL PUSH ACROSS NORTHERN ARIZONA TODAY...PRODUCING SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH...MAINLY FOR AREAS EAST OF FLAGSTAFF. AZZ015-130145- /O.EXT.KFGZ.WI.Y.0009.000000T0000Z-070413T0200Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK 1036 AM MST THU APR 12 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. THE AFFECTED AREA IS EAST OF THE SAN FRANCISCO PEAKS AND MOUNT ELDEN...INCLUDING EAST FLAGSTAFF...DONEY PARK...COSNINO... WINONA...AND SUNSET CRATER NATIONAL MONUMENT AS WELL AS HIGHWAY 89 FROM EAST FLAGSTAFF TO GRAY MOUNTAIN. AN APPROACHING PACIFIC STORM SYSTEM WILL PRODUCE STRONG WINDS EAST OF THE SAN FRANCISCO PEAKS. EXPECT WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH TO CONTINUE THROUGH MID AFTERNOON. AREAS OF BLOWING DUST CAN BE EXPECTED AS WELL. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011>014-016>018-040-130145- /O.CON.KFGZ.WI.Y.0009.070412T1800Z-070413T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 1036 AM MST THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. AN APPROACHING PACIFIC STORM SYSTEM AND COLD FRONT WILL PRODUCE STRONG AND GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH THIS AFTERNOON. EXPECT AREAS OF BLOWING DUST AND SAND REDUCING VISIBILITY AT TIMES. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 122135 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 235 PM MST THU APR 12 2007 AZZ015-122245- /O.CAN.KFGZ.WI.Y.0009.000000T0000Z-070413T0200Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK 235 PM MST THU APR 12 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY FOR THE EAST FLAGSTAFF AND DONEY PARK AREA. EARLIER THIS MORNING WIND GUSTS OF 44 MPH WERE RECORDED IN DONEY PARK. $$ AZZ011>014-016>018-040-130200- /O.CON.KFGZ.WI.Y.0009.000000T0000Z-070413T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 235 PM MST THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. AN APPROACHING PACIFIC STORM SYSTEM AND COLD FRONT WILL PRODUCE STRONG AND GUSTY SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH THIS AFTERNOON. EXPECT AREAS OF BLOWING DUST AND SAND REDUCING VISIBILITY AT TIMES. A FEW WIND GUSTS REPORTED AS OF 230 PM MST INCLUDE 51 MPH AT ST JOHNS...47 MPH AT SHOW LOW AND 39 MPH AT WINSLOW. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 130109 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 609 PM MST THU APR 12 2007 AZZ011>014-016>018-040-130215- /O.CAN.KFGZ.WI.Y.0009.000000T0000Z-070413T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 609 PM MST THU APR 12 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. THE WIND CONTINUES TO DECREASE ACROSS EAST CENTRAL ARIZONA THIS EVENING. FOR THIS REASON THE WIND ADVISORY HAS BEEN CANCELLED AT 600 PM MST. AS CLOUD COVER AND PRECIPITATION INCREASED LATE THIS AFTERNOON THE WINDS BEGAN TO DECREASE AS A RESULT. EXPECT SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH THIS EVENING WITH HIGHER GUSTS UP TO 40 MPH AROUND SOME OF THE HEAVIER SHOWERS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 11, 5:20 PM MST, 4 hours 1 minute earlier.
Area forecast discussion, Apr 11, 5:20 PM MST, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 520 PM MST WED APR 11 2007 .SYNOPSIS...A SERIES OF WEATHER DISTURBANCES WILL BRING WINDY...COOL AND UNSETTLED CONDITIONS TO NORTHERN ARIZONA ON THURSDAY AND AGAIN ON SUNDAY. BETWEEN SYSTEMS...EXPECT BREEZY TO WINDY AFTERNOON CONDITIONS...PARTLY CLOUDY SKIES AND SEASONABLE TEMPERATURES EACH DAY. && .DISCUSSION...A SHORT-WAVE RIDGE WILL HEAD EAST OF ARIZONA OVERNIGHT. SURFACE PRESSURE GRADIENTS WILL CONTINUE TO BE STRONG ENOUGH TO PUSH A FEW WIND GUSTS ABOVE 40 MPH UNTIL AROUND SUNSET. AS A RESULT...A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF CENTRAL ARIZONA UNTIL 700 PM MST. FOR THURSDAY...THE NEXT IN A SERIES OF AMPLIFYING SHORTWAVE TROUGHS WILL MOVE INTO ARIZONA. IN ADVANCE OF THE LOW CENTER AND ASSOCIATED SURFACE COLD FRONT EXPECT A WINDY DAY. PROBABLY WILL NEED A WIND ADVISORY FROM ABOUT FLAGSTAFF EASTWARD ON THURSDAY. IN ADDITION...ALONG THE FRONT AND WITHIN THE COLD CORE OF THE LOW IT WILL BE UNSTABLE. THINK THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE RIGHT ALONG THE COLD FRONT AS IT MOVES ACROSS ARIZONA THURSDAY AFTERNOON AND NIGHT. THE AIR MASS WITHIN THE LOW WILL BE CONVECTIVELY UNSTABLE BUT THE LOW WILL PASS ACROSS ARIZONA AT NIGHT. THE LACK OF SOLAR HEATING WILL LIMIT HOW MUCH OF THIS INSTABILITY IS TAPPED. THURSDAY NIGHT SNOW LEVELS WILL LOWER TO THE 5500-6500 FOOT LEVEL. HOWEVER...MAINLY TRACE AMOUNTS OF SNOW ACCUMULATION ARE ANTICIPATED EXCEPT FOR ELEVATIONS ABOVE 8000 FEET WHERE 1 TO 2 INCHES COULD BE OBSERVED. FOR FRIDAY AND SATURDAY A SHORTWAVE RIDGE MOVES ACROSS ARIZONA WITH PARTLY CLOUDY SKIES AND A RETURN TO NEAR NORMAL TEMPERATURES. STILL THINK IT WILL BE BREEZY TO LOCALLY WINDY BOTH AFTERNOONS DUE MAINLY TO DEEPER MIXING THIS TIME OF YEAR. FOR SUNDAY AND BEYOND...MODELS INDICATING THAT ANOTHER CLOSED-LOW WILL MOVE ACROSS THE WESTERN UNITED STATES ON SUNDAY AND MONDAY WITH ANOTHER ROUND OF WIND...COOL TEMPERATURES AND A CHANCE OF SHOWERS. HIGH PRESSURE IS EXPECTED TO MOVE IN FOR THE MIDDLE OF NEXT WEEK. MCCOLLUM && .AVIATION...FOR THE 00Z PACKAGE...THE AREAS ALONG THE MOGOLLON RIM WILL CONTINUE TO SEE STRONG SOUTHWEST WINDS THROUGH 02Z THIS EVENING THEN DECREASE. LOWER ELEVATIONS NORTH OF THE RIM WILL SEE LIGHTER WINDS THIS EVENING. ISOLATED SHOWERS OVER THE MOGOLLON RIM WILL DECREASE THIS EVENING AS WELL. WINDS WILL INCREASE AGAIN ON THURSDAY TO 15 TO 25 MPH WITH ISOLATED SHOWERS DEVELOPING LATE MORNING AND INCREASING IN COVERAGE THROUGH THE AFTERNOON WITH ISOLATED THUNDERSTORMS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. MAS && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM MST AZ ZONES 007-008-012>017-037-038-040. &&
Hazardous weather outlook, Apr 11, 7:00 PM MST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 PM MST WED APR 11 2007 AZZ004>018-037>040-120700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 700 PM MST WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY WINDS HAVE BEGUN TO DECREASE ACROSS NORTHERN ARIZONA THIS EVENING AND FOR THIS REASON THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 700 PM MST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONGER STORM SYSTEM WILL MOVE INTO ARIZONA THURSDAY...BRINGING MORE STRONG WINDS...A COLD FRONT...AND A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS. AS THE COLD FRONT APPROACHES ON THURSDAY...SOUTHWEST WINDS OF 15 TO 30 MPH WILL BE COMMON...WITH GUSTS IN EXCESS OF 40 MPH POSSIBLE. SNOW LEVELS WILL DROP BELOW 6000 FEET THURSDAY NIGHT...WITH ACCUMULATING SNOW POSSIBLE ABOVE 6000 FEET. ANOTHER STORM SYSTEM IS EXPECTED TO MOVE INTO THE AREA LATE IN THE WEEKEND...WITH YET ANOTHER ROUND OF STRONG WINDS AND A CHANCE FOR PRECIPITATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.